Identification Results for Duration Models with Multiple Spells

Citation:

Honoré, Bo E. 1993. “Identification Results for Duration Models with Multiple Spells.” Review of Economic Studies 60 (1): 241-46.

Date Published:

January

Abstract:

The purpose of this paper is to investigate the identifiability of duration models with multiple spells. The author proves that the results of C. Elbers and G. Ridder (1982) and J. J. Heckman and B. Singer (1984) can be generalized.to multispell models with lagged duration dependence. He also proves that, without lagged duration dependence, the identification result does not depend on moment conditions or tail conditions on the mixing distribution. This resul t is in contrast to Ridder's (1990) result for single-spell models.

Publisher's Version

Last updated on 12/28/2018